# SDR MASA2010122701558

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 18,515 hours, 14,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Unsecure
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK ESCAPE HATCH LEAKING WATER.  MX CLEANED AND SECURED HATCH SEAL.
